# SDR SIMA3647

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 6-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5226 - ROWS 6 THROUGH 11 OVERHEAD AND FLOOR EMERGENCY LIGHTING INOPERATIVE.  EMERGENCY EXIT LIGHTS ROW 8 INOPERATIVE.  TROUBLESHOT SYSTEM.  ALL LIGHTS AND EMERGENCY LIGHTS ILLUMINATED.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
